عنوان المقالة:المجموعات المفتوحة الضبابية ذات الشكل L والدوال الضبابية ذات الشكل L المستمرة ذات الشكل L Fuzzy Pairwise L-Open Sets and Fuzzy Pairwise L-Continuous Functions
أ.د. أحمد سلامة | Prof. Dr. Ahmed Salama | 10221
- Publication Type
- ScientificArticle
- Arabic Authors
- أحمد سلامة وأخرون
- English Authors
- . E. Abd El-Monsef, A.Kozae, A.A.Salama, and H. M. Elagamy
- Abstract
- الهدف من هذه الورقة هو تقديم ودراسة بعض المفاهيم الجديدة للزوج الضبابي في فضاءات المثاليات الطوبولوجية الضبابية. كما قمنا بتعميم مفهوم المجموعات الضبابية المفتوحة L بسبب عبد المنصف وآخرون [1]. بالإضافة إلى تعميم مفهوم المجموعات الضبابية المغلقة L، واستمرارية L الضبابية والدوال المفتوحة L بسبب عبد المنصف وآخرون [1]. تم التحقيق في العلاقات بين المفاهيم الضبابية الجديدة أعلاه للزوج الضبابي وفئاتها الأخرى ذات الصلة. في الآونة الأخيرة، قمنا بتعريف ودراسة نوعين مختلفين من الدوال الضبابية المزدوجة.
- Abstract
- The aim of this paper is to introduce and study some new fuzzy pairwise notion in fuzzy bitopological ideals spaces. We also generalize the notion of fuzzy L-open sets due to Abd El-Monsef et al[1]. In addition to generalize the concept of fuzzy L-closed sets, fuzzy L-continuity and L-open functions due to Abd El-Monsef et al[1]. Relationships between the above new fuzzy pairwise notions and there other relevant classes are investigated. Recently, we define and study two different types of fuzzy pairwise functions.
- Publication Date
- 2/1/2013
- Publisher
- International Journal of Theoretical and Mathematical Physics
- Volume No
- 3
- Issue No
- 2
- ISSN/ISBN
- 2167-6844
- DOI
- 10.5923/j.ijtmp.20130302.03
- Pages
- 69-72
- File Link
- تحميل (140 مرات التحميل)
- External Link
- http://article.sapub.org/10.5923.j.ijtmp.20130302.03.html
- Keywords
- Fuzzy Pairwise L-Open Sets, Fuzzy Pairwise L-Continuous Functions